# SDR CALA9901197

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT WING NR 5 SLAT O/B FITTING.  THE FITTING WAS REMOVED, REPAIRED AND REINSTALLED IAW SRM 51-30-2, 51-30-8, AND ECRA 5750-03276.
